# SDR C8GA20000016

- Difficulty date: December 20, 2000
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 42,686 hours, 28,853 cycles
- Engine: Pwa JT8D15A
- System (JASC): 2612 · Fire Detection
- Part: Lead
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, E

## Discrepancy

ENGINE NUMBER 3 FIRE WARNING INDICATION OCCURRED DURING LANDING ROLLOUT AT CLT.  NUMBER 3 FIRE HANDLE PULLED, LEFT FIRE BOTTLE DISCHARGED AND APPROXIMATELY 15 SECONDS LATER THE FIRE HANDLE LIGHT WENT AND THE BELL SILENCED.  *S/D*  REPLACED GENERATOR FEEDER CABLE HARNESS, CSD OIL COOLER LINE AND LT FIRE BOTTLE.  ENGINE OPS CHECK NORMAL.
